| Model Number |
220529 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
Event or Problem Description
The customer reported while using the kit uvt 3ml with flocked minitip for sample collection the tip of the swab broke off in the patients nose.The swab was retrieved using tweezers by a physician in the emergency room.There was no report of the patient requiring additional treatment.
Additional Manufacturer Narrative
H6: investigation summary the customer complaint is not confirmed.No returns or photos were provided.An investigation of the retention samples and dhr were satisfactory.A physical stress test of the retention samples showed the swabs to be within specification.A review of past complaints for this product does not indicate a confirmed trend on this issue.
Event or Problem Description